# SDR AALA202301255771

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 17,666 hours, 6,927 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216350
- Part serial: L461031
- Condition: Glazed
- Location: Zone 200 - Fuse
- Part time: 17,666 hours, 6,927 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND FIXED WINDOW IS GLAZED. MAINTENANCE REPLACED WINDOW PER AMM 56-11-12.
